# SDR ASAA2021121636928

- Difficulty date: December 16, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 32,442 hours, 10,407 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: None
- Part number: 5416744
- Part serial: 673774
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 9,284 hours, 2,802 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSH, ON RECALL, MASTER CAUTION AND RT PACK ILLUMINATED. RESET W/ MASTER CAUTION. GROUNDED - YES. RAM AIR INLET ACTUATOR #2 REMOVED/REPLACED IAW B737-900 AMM 21-51-21 OPS CHECK OK.
